International Journal of Modelling, Identification and Control, Volume (24), No (2), Year (2015-11) , Pages (120-128)

Title : ( Measure Theory Approach in Sliding Mode Control for Nonlinear Systems With Disturbances )

Authors: Mohammad Reza Zarrabi , Mohammad Hadi Farahi , Sohrab Effati , Ali J. Koshkouei ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

A new sliding mode control (SMC) design approach using measure theory and Lyapunov functional candidate is presented for nonlinear control problems with disturbances. Lyapunov function is supposed for designing a sliding surface (SS). In fact, the problem that is considered is as follows. A state trajectory from a given initial point reaches a given point on a sliding surface in a short time, and then tends to the origin (equilibrium point) along the sliding surface. Measure theory approach with embedding process is used to solve such a problem in two phases. In the first phase, after designing an appropriate SS by a suggested Lyapunov function, an embedding is constructed to solve a time optimal control problem such that the system trajectory reaches the SS in minimum time, then in the second phase, using SS, a control is designed such that the system trajectory tends to the origin along the SS.

Keywords

, Lyapunov function, measure theory, sliding mode control, SMC, sliding surface design, time optimal control, nonlinear systems, disturbances, nonlinear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1055261,
author = {Zarrabi, Mohammad Reza and Farahi, Mohammad Hadi and Effati, Sohrab and Ali J. Koshkouei},
title = {Measure Theory Approach in Sliding Mode Control for Nonlinear Systems With Disturbances},
journal = {International Journal of Modelling, Identification and Control},
year = {2015},
volume = {24},
number = {2},
month = {November},
issn = {1746-6172},
pages = {120--128},
numpages = {8},
keywords = {Lyapunov function; measure theory; sliding mode control; SMC; sliding surface design; time optimal control; nonlinear systems; disturbances; nonlinear control},
}

[Download]

%0 Journal Article
%T Measure Theory Approach in Sliding Mode Control for Nonlinear Systems With Disturbances
%A Zarrabi, Mohammad Reza
%A Farahi, Mohammad Hadi
%A Effati, Sohrab
%A Ali J. Koshkouei
%J International Journal of Modelling, Identification and Control
%@ 1746-6172
%D 2015

[Download]